Archived

This topic is now archived and is closed to further replies.

Stievamycin, Tretinoin Early Break Outs

4 posts in this topic

My doctor gave me a topical gel called stievamycin, the package also says tretinoin too. I have been using it for about a week and I am getting bad breakouts starting on the 4th day. Has anyone used this, and how did it work out? Are these breakouts normal and do they last long. Like I said, ive only used it for a week and it's making things much worse so far.

Share this post


Link to post
Share on other sites

Tretioin increases cell turnover so maybe these are acne's that were already deep in your skin and have just come to surface? I know nothing about the other ingredient.


SUPPLEMENTS:

Orthoplex Multi Flora Probiotic

Zinc & Vitamin C


Share this post


Link to post
Share on other sites

Most people experience an initial breakout on tretinoin. It is said that you need to wait at least three months to see the full results. I'm on tretinoin .05 and in my seventh week I'm still experiencing some breakouts, but nothing like the first few weeks. Good luck and be patient!

Share this post


Link to post
Share on other sites